標題: The Doyen-Wilson theorem for minimum coverings with triples
作者: Fu, HL
Lindner, CC
Rodger, CA
應用數學系
Department of Applied Mathematics
公開日期: 1-一月-1997
摘要: In this article necessary and sufficient conditions are found for a minimum covering of K-m with triples to be embedded in a minimum covering of K-n with triples. (C) 1997 John Wiley & Sons, Inc.
URI: http://hdl.handle.net/11536/829
ISSN: 1063-8539
期刊: JOURNAL OF COMBINATORIAL DESIGNS
Volume: 5
Issue: 5
起始頁: 341
結束頁: 352
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XR21300003.pdf